Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Podvigin, Ivan Viktorovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 2

Number of views:
This page:2645
Abstract pages:3606
Full texts:1423
References:326
Researcher
Candidate of physico-mathematical sciences (2009)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 9.04.1985
E-mail: ;
Keywords: ergodic theorems, correlations, large deviations, rates of convergence in the ergodic theorems, invariant measures

Subject:

Unification of ergodic averages and martingales, rates of convergence in the ergodic theorems, large deviations, estimates of correlations


http://www.mathnet.ru/eng/person42193
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:podvigin.i-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/876427
https://elibrary.ru/author_items.asp?spin=7624-1359
http://www.researcherid.com/rid/H-5669-2012
https://www.scopus.com/authid/detail.url?authorId=35099208700

Publications in Math-Net.Ru
2020
1. I. V. Podvigin, “Lower bound of the supremum of ergodic averages for ${\mathbb{Z}^d}$ and ${\mathbb{R}^d}$-actions”, Sib. Èlektron. Mat. Izv., 17 (2020),  626–636  mathnet  isi
2. A. G. Kachurovskii, I. V. Podvigin, A. A. Svishchev, “The maximum pointwise rate of convergence in Birkhoff's ergodic theorem”, Zap. Nauchn. Sem. POMI, 498 (2020),  18–25  mathnet
2019
3. A. G. Kachurovskii, I. V. Podvigin, “Measuring the Rate of Convergence in the Birkhoff Ergodic Theorem”, Mat. Zametki, 106:1 (2019),  40–52  mathnet  mathscinet  elib; Math. Notes, 106:1 (2019), 52–62  isi  scopus
4. K. I. Knizhov, I. V. Podvigin, “On the convergence of the Luzin integral and its analogues”, Sib. Èlektron. Mat. Izv., 16 (2019),  85–95  mathnet
2017
5. I. V. Podvigin, “Estimates for correlation in dynamical systems: from Hölder continuous functions to general observables”, Mat. Tr., 20:2 (2017),  90–119  mathnet  elib; Siberian Adv. Math., 28:3 (2018), 187–206  scopus
6. A. G. Kachurovskiĭ, I. V. Podvigin, “Large deviations of the ergodic averages: from Hölder continuity to continuity almost everywhere”, Mat. Tr., 20:1 (2017),  97–120  mathnet  elib; Siberian Adv. Math., 28:1 (2018), 23–38  scopus
2016
7. A. G. Kachurovskii, I. V. Podvigin, “Estimates of the rate of convergence in the von Neumann and Birkhoff ergodic theorems”, Tr. Mosk. Mat. Obs., 77:1 (2016),  1–66  mathnet  elib; Trans. Moscow Math. Soc., 77 (2016), 1–53  scopus
2015
8. I. V. Podvigin, “On the rate of convergence in the individual ergodic theorem for the action of a semigroup”, Mat. Tr., 18:2 (2015),  93–111  mathnet  mathscinet  elib; Siberian Adv. Math., 26:2 (2016), 139–151
2014
9. I. V. Podvigin, “On the Exponential Rate of Convergence in the Birkhoff Ergodic Theorem”, Mat. Zametki, 95:4 (2014),  638–640  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 573–576  isi  scopus
2013
10. A. G. Kachurovskii, I. V. Podvigin, “Large Deviations and the Rate of Convergence in the Birkhoff Ergodic Theorem”, Mat. Zametki, 94:4 (2013),  569–577  mathnet  mathscinet  zmath  elib; Math. Notes, 94:4 (2013), 524–531  isi  elib  scopus
2012
11. I. V. Podvigin, “Diagonal martingale ergodic sequences”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:2 (2012),  103–107  mathnet; J. Math. Sci., 198:5 (2014), 602–607
2010
12. I. V. Podvigin, “A martingale ergodic theorem”, Sibirsk. Mat. Zh., 51:6 (2010),  1422–1429  mathnet  mathscinet  elib; Siberian Math. J., 51:6 (2010), 1125–1130  isi  scopus
2009
13. I. V. Podvigin, “Martingale ergodic and ergodic martingale processes with continuous time”, Mat. Sb., 200:5 (2009),  55–70  mathnet  mathscinet  zmath  elib; Sb. Math., 200:5 (2009), 683–696  isi  scopus

Presentations in Math-Net.Ru
1.
I. V. Podvigin
Dynamical systems and differential equations
October 2, 2017 18:30
2. Estimates of correlations in dynamical systems: from Hölder continuous to general observables
Ivan Podvigin
International Conference Anosov Systems and Modern Dynamics dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 17:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021